# SDR UPS07549866

- Difficulty date: April 27, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 24,306 hours, 16,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146B102885
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN AFT CARGO FUSELAGE FRAME STA 1320 BETWEEN S25L AND S26L (2EA).  ACCOMPLISHED BOTH UPPER AND LOWER DENT REPAIRS IAW EA 757-5362-27- A1666 AND UPS EO B757-5310-26894-A WITH NO DEVIATIONS.
